# SDR AALA201712079016

- Difficulty date: December 6, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 55,972 hours, 24,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT 11C EMERGENCY LIGHT HOUSING BROKEN. REPLACED EMERGENCY LIGHT HOUSING ON SEAT 11C PER CMM 25-22-52.
